# SDR CHQA20121126446

- Difficulty date: November 26, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 27,479 hours, 26,051 cycles
- Engine: Rroyce AE3007A1
- Engine time: 17,792 hours, 16,717 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 23093002516
- Part serial: 371
- Condition: Low
- Location: Rt Mlg
- Part time: 24,029 hours, 19,541 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE IN FLIGHT.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICE THE LEFT, RIGHT, AND NOSE LANDING GEAR STRUTS.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
